# SDR SWIA200921985

- Difficulty date: July 1, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft time: 28,750 hours, 41,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE MAIN CABIN DOOR INOP. (FLT 6322)RELAMPED.
